# SDR AALA20016024

- Difficulty date: March 6, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 591015933
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT ADVISED LOUD NOISE AD FLOW FROM LEFT AFT OVERWING EXIT.  RETURNED FOR LANDING.  FOUND AFT LEFT OVERWING EMERGENCY EXIT DOOR NOT PROPERLY SEATED.  RE-SEATED DOOR AND PRESSURIZED AIRCRAFT TO 6 PSI.  DOOR CHECKED GOOD WITH NO LEAKS NOTED, OK FOR SERVICE.  (M)
